MathSciNet Relay Station
MathSciNet bibliographic data
MR1468891 (99c:17014) 17B10
Kabanov, Alexandre I. Stability of Schur functors. J. Algebra 195 (1997), no. 1, 233–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement